Aa
A
A
A
Close
Mood Disorders Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Dizzy, nauseous lexapro withdrawal?

I have been taking lexapro 10mg for 8 months for postpartum anxiety and depression. After 6 months of talk therapy and some lifestyle changes I have felt like stopping the lexapro.  My dr. said I would not have any side effects from going cold turkey off of 10 mg.  I stopped a week ago.  I have been exhausted all week and yesterday started feeling some extreme vertigo, hot flashes and nauseousness.  I called my psychiatrist and they cannot get me in for 2 weeks.  Infuriating.  I am wondering if I should go back on 5 mg to lessen withdrawal symptoms or if it is almost of of my body since it have been a week? How long typically will withdrawal last? Anything I can do to lessen symptoms?
Thank you.
1 Responses
1308134 tn?1295191219
MEDICAL PROFESSIONAL
Sorry to hear of your experiences. Let me answer the urgent question quickly - I would go back to 5 mg a day. Some people are very sensitive to discontinuation and for them a gradual taper off works better.
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.